# SDR QXEA200602166

- Difficulty date: June 27, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Condition: Chafed
- Location: Lt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT AFT EXHAUST AFT SHROUD CHAFED NEAR FWD FLANGE.  MAINTENANCE REPAIRED IAW ER DHC 8/4-78-001, HORIZON EA 6-54-422, NDTM PART 6, 51-00-01 AND ER DCH8/4-78-001.
